Illinois Journal of Mathematics
- Illinois J. Math.
- Volume 26, Issue 4 (1982), 653-697.
Asymptotic behavior for the free boundary of parabolic variational inequalities and applications to sequential analysis
We consider a solution of a parabolic variational inequality in one space variable. The obstacle is the minimum of two functions, and the inhomogeneous term has a singularity as $t \downarrow 0$. It is shown that the free boundary consists of two curves initiating at a point on $t=0$; their behavior as $t \downarrow 0$ is studied. An application is given to problems in sequential analysis with two or three hypotheses.
Illinois J. Math., Volume 26, Issue 4 (1982), 653-697.
First available in Project Euclid: 20 October 2009
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Friedman, Avner. Asymptotic behavior for the free boundary of parabolic variational inequalities and applications to sequential analysis. Illinois J. Math. 26 (1982), no. 4, 653--697. doi:10.1215/ijm/1256046603. https://projecteuclid.org/euclid.ijm/1256046603